# SDR CA150122003

- Difficulty date: January 18, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Part number: 47200
- Condition: Out Of Limits
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) RETURN TO FIELD - THREE REDS ON UNDERCARRIAGE AFTER RETRACTION.   INVESIGATION BEING CARRIED OUT.  NLG NOT CENTRED MESSAGE, INDUCTANCE, GAP MEASUREMENT BEING CHECKED. CENTERING SENSOR FOUND TO BE CORRECTLY ADJUSTED.  STEERING RVDT RIGGING OUT OF LIMITS (560MV), STEERING KICKS WHEN SWITCHED ON. 5)RVDT RIGGING ADJUSTED.  NWS FUNCTIONED OK.
